# SDR SWAA2022032171943

- Difficulty date: February 12, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Broken
- Location: Lh Eng
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE O/B STRUT THUMBNAIL 431AL PANEL SEAL PLATE BROKEN. (18-031) / [01] REMOVED AND REPLACED SEAL PLATE ON #1 ENGINE O/B STRUT THUMBNAIL 431AL PANEL I.A.W SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
